MathSciNet Relay Station
MathSciNet bibliographic data
MR1908921 46E35
Mizuta, Yoshihiro; Shimomura, Tetsu Continuity and differentiability for weighted Sobolev spaces. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2985–2994 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement